Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Connective fiberings over $BU$ and $U$


Author: William M. Singer
Journal: Bull. Amer. Math. Soc. 73 (1967), 897-898
MathSciNet review: 0219068
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Samuel Eilenberg and John C. Moore, Homology and fibrations. I. Coalgebras, cotensor product and its derived functors, Comment. Math. Helv. 40 (1966), 199–236. MR 0203730 (34 #3579)
  • 2. Larry Smith, The cohomology of stable two stage Postnikov systems, Illinois J. Math. 11 (1967), 310–329. MR 0208597 (34 #8406)
  • 3. J. F. Adams, On Chern characters and the structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189–199. MR 0121795 (22 #12525)
  • 4. R. E. Stong, Determination of H*(BO(k,..., ∞)Z2 and H*(BU(k,..., ∞)•Z2), Trans. Amer. Math. Soc. 107 (1963), 526-544.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11832-9
PII: S 0002-9904(1967)11832-9